Quantifier Elimination for a Class of Intuitionistic Theories

Notre Dame Journal of Formal Logic 49 (3):281-293 (2008)
  Copy   BIBTEX


From classical, Fraïissé-homogeneous, ($\leq \omega$)-categorical theories over finite relational languages, we construct intuitionistic theories that are complete, prove negations of classical tautologies, and admit quantifier elimination. We also determine the intuitionistic universal fragments of these theories



    Upload a copy of this work     Papers currently archived: 92,197

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

How Bad Is Rape?H. E. Baber - 1987 - Hypatia 2 (2):125-138.
Quantifier elimination for neocompact sets.H. Jerome Keisler - 1998 - Journal of Symbolic Logic 63 (4):1442-1472.
Cut-elimination and proof-search for bi-intuitionistic logic using nested sequents.Rajeev Goré, Linda Postniece & Alwen Tiu - 1998 - In Marcus Kracht, Maarten de Rijke, Heinrich Wansing & Michael Zakharyaschev (eds.), Advances in Modal Logic. CSLI Publications. pp. 43-66.


Added to PP

30 (#535,608)

6 months
7 (#438,648)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Elementary intuitionistic theories.C. Smorynski - 1973 - Journal of Symbolic Logic 38 (1):102-134.
The Model Completion of the Class of ℒ︁‐Structures.Stanley Burris - 1987 - Mathematical Logic Quarterly 33 (4):313-314.

View all 7 references / Add more references